Publication
Title
Revenue sharing and owner profits in professional team sports
Author
Language
English
Source (journal)
Journal of sports economics. - London, 2000, currens
Publication
London : 2007
ISSN
1527-0025 [print]
1552-7794 [online]
Volume/pages
8:5(2007), p. 519-529
ISI
000249441700006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.03.2017
To cite this reference